Volume 17, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Simplicial complexes with lattice structures

George M Bergman

Algebraic & Geometric Topology 17 (2017) 439–486
Bibliography
1 P Alexandroff, Diskrete Räume, Mat. Sbornik N.S. 2 (1937) 501
2 L W Anderson, On the distributivity and simple connectivity of plane topological lattices, Trans. Amer. Math. Soc. 91 (1959) 102 MR0102575
3 K A Baker, A R Stralka, Compact, distributive lattices of finite breadth, Pacific J. Math. 34 (1970) 311 MR0282895
4 G M Bergman, Direct limits and fixed point sets, J. Algebra 292 (2005) 592 MR2172170
5 G M Bergman, An invitation to general algebra and universal constructions, Springer (2015) MR3309721
6 T H Choe, The breadth and dimension of a topological lattice, Proc. Amer. Math. Soc. 23 (1969) 82 MR0248760
7 E Dyer, A Shields, Connectivity of topological lattices, Pacific J. Math. 9 (1959) 443 MR0105464
8 D E Edmondson, A nonmodular compact connected topological lattice, Proc. Amer. Math. Soc. 7 (1956) 1157 MR0081883
9 S Eilenberg, N Steenrod, Foundations of algebraic topology, Princeton University Press (1952) MR0050886
10 J Folkman, The homology groups of a lattice, J. Math. Mech. 15 (1966) 631 MR0188116
11 E Fried, G Grätzer, Pasting infinite lattices, J. Austral. Math. Soc. Ser. A 47 (1989) 1 MR998875
12 E Fried, G Grätzer, E T Schimidt, Multipasting of lattices, Algebra Universalis 30 (1993) 241 MR1223632
13 G Gierz, A R Stralka, Modular lattices on the 3–cell are distributive, Algebra Universalis 26 (1989) 1 MR981421
14 G Grätzer, Lattice theory: foundation, Springer (2011) MR2768581
15 G Grätzer, F Wehrung, A survey of tensor products and related constructions in two lectures, Algebra Universalis 45 (2001) 117 MR1810542
16 F Harary, Graph theory, Addison-Wesley (1969) MR0256911
17 S Mac Lane, Categories for the working mathematician, 5, Springer (1998) MR1712872
18 J J Rotman, An introduction to algebraic topology, 119, Springer (1988) MR957919
19 W Taylor, Varieties obeying homotopy laws, Canad. J. Math. 29 (1977) 498 MR0434928
20 W Taylor, Possible classification of finite-dimensional compact Hausdorff topological algebras, preprint (2015)
21 M L Wachs, Poset topology: tools and applications, from: "Geometric combinatorics" (editors E Miller, V Reiner, B Sturmfels), IAS/Park City Math. Ser. 13, Amer. Math. Soc. (2007) 497 MR2383132
22 J W Walker, Canonical homeomorphisms of posets, European J. Combin. 9 (1988) 97 MR939858
23 A D Wallace, The structure of topological semigroups, Bull. Amer. Math. Soc. 61 (1955) 95 MR0067907
24 Wikipedia, Galois connection, electronic reference (2002)
25 Wikipedia, Book embedding, electronic reference (2006)